# SDR SWIA201333744

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 29,388 hours, 40,188 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOST NOSE WHEEL STEERING AND BOTH PEDAL AND TILLER DID NOT WORK FOR TAXI BACK.  REPLACED NLG WOW SENSOR IAW AMM.
